# SDR 96ZZZX638

- Difficulty date: January 5, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N434JS
- Make and model: Dorner DO328100
- Aircraft serial: 3051
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Pseu
- Part number: 870003
- Condition: Malfunctioned
- Location: Avionic Rack
- Stage of operation: TX
- Nature of condition: N
- Precautionary procedure: D

## Discrepancy

FLT 4008 - DURING PREPARATION FOR TAKEOFF, CREW NOTICED 4 AMBER CAS MESSAGES RELATED TO THE AIRCRAFT HYDRAULIC SYSTEM. AIRCRAFT RETURNED TO THE GATE.  OUT-STATION MAINTENANCE RE-RACKED THE PSEU (PROXIMITY SENSOR ELECTRONIC UNIT).  GROUND RUN CHECKED GOOD, AIRCRAFT RETURNED TO SERVICE.
